Test Cover Image of:  International Journal of Nonlinear Sciences and Numerical Simulation
Impact Factor

International Journal of Nonlinear Sciences and Numerical Simulation

Editor In Chief: Björn Birnir
Editorial Board: Luiza Angheluta-Bauer, Xi Chen, Tom Chou, Rainer Grauer, Antonio Marzocchella, Govindan Rangarajan, Konstantina Trivisa, Rudi Weikard, and Xu Yang

The International Journal of Nonlinear Sciences and Numerical Simulation publishes original papers on all subjects relevant to nonlinear sciences and numerical simulation. The journal is directed at Researchers in Nonlinear Sciences, Engineers, and Computational Scientists, Economists, and others, who either study the nature of nonlinear problems or conduct numerical simulations of nonlinear problems.

Previously published by Freund Publishing House Ltd.


Journal Metrics

5-year Impact Factor
Cite Score
Impact Factor
Mathematical Citation Quotient
SCImago Journal Rank
Source Normalized Impact per Paper

Abstracting & Indexing

International Journal of Nonlinear Sciences and Numerical Simulation is covered by the following services:

  • Baidu Scholar
  • Cabells Journalytics
  • Chemical Abstracts Service (CAS) - CAplus
  • Chemical Abstracts Service (CAS) - SciFinder
  • CNKI Scholar (China National Knowledge Infrastructure)
  • CNPIEC - cnpLINKer
  • Dimensions
  • EBSCO (relevant databases)
  • EBSCO Discovery Service
  • Engineering Village
  • Genamics JournalSeek
  • Google Scholar
  • Inspec
  • Japan Science and Technology Agency (JST)
  • J-Gate
  • Journal Citation Reports/Science Edition
  • JournalGuide
  • JournalTOCs
  • KESLI-NDSL (Korean National Discovery for Science Leaders)
  • Mathematical Reviews (MathSciNet)
  • Microsoft Academic
  • MyScienceWork
  • Naver Academic
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ProQuest (relevant databases)
  • Publons
  • QOAM (Quality Open Access Market)
  • ReadCube
  • Reaxys
  • SCImago (SJR)
  • Semantic Scholar
  • Sherpa/RoMEO
  • Summon (ProQuest)
  • TDNet
  • TEMA Technik und Management
  • Ulrich's Periodicals Directory/ulrichsweb
  • WanFang Data
  • Web of Science - Current Contents/Engineering, Computing, and Technology
  • Web of Science - Current Contents/Physical, Chemical and Earth Sciences
  • Web of Science - Science Citation Index Expanded
  • WorldCat (OCLC)
  • Yewno Discover
  • zbMATH

Volume 21 (2020): Issue 7-8 (Dec 2020)

Submitting an article

... is done online at http://mc.manuscriptcentral.com/ijnsns.

Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.

The authors can provide the names and e-mail addresses of up to four potential reviewers.

Each article

... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to either the 2010 Mathematics Subject Classification (MSC2010) or the Physics and Astronomy Classification Scheme® (PACS), as well as a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here: https://www.degruyter.com/page/59

The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

o Articles in journals:
[1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.

o Articles ahead of print:
[2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

oBooks and Monographs:
[3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

o Chapters:
[4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

Galley proofs

... will be sent to all authors in due time with a request to carefully check them.

After publication

... each author will receive a PDF file of the final version for private use only. Due to high submission rates the average turnaround time is 8 months.

Hybrid Open Access

For complete details on hybrid open access publishing at De Gruyter please see: https://www.degruyter.com/page/560

Effective 1st January 2016, authors from an institution affiliated with either the Association of Dutch Universities (VSNU), the Consortium of Swiss Academic Libraries or some UK libraries participating in the Jisc Collections SMP may publish primary research and review articles open access in any of De Gruyter's OnlineOpen journals at a discount of 90% of the APC price. For more information and to confirm whether your institution is eligible please see the following:

The Netherlands: https://www.degruyter.com/page/1461
The UK: https://www.degruyter.com/page/1462
Switzerland: https://www.degruyter.com/page/1463


Prof. Björn Birnir
Department of Mathematics
University of California
Santa Barbara, CA 93106, USA
E-mail: ijnsns.editorial@degruyter.com
Home Page: http://www.math.ucsb.edu/~birnir

Associate Editors

Prof. Luiza Angheluta-Bauer
University of Oslo, Norway
Department of Physics, Condensed Matter Physics (CONDPHYS)
Postboks 1048 Blindern 0316 Oslo

Prof. Jan Awrejcewicz
Lodz University of Technology
Department of Automation, Biomechanics and Mechatronics
1/15 Stefanowski St.

Prof. Ana Carpio
Universidad Complutense de Madrid
Departamento de Matematica Aplicada
Plaza de Ciencias 3
Madrid 28040

Prof. Xi Chen
Texas Tech, Mechanical Engineering
7105 Zoar Avenue, Lubbock
Texas, 79404, USA

Prof. Elżbieta Jarzębowska, Politechnika Warszawska
Department of Mechanics and Control
24 Nowowiejska St.
00-665 Warsaw, Poland

Prof.J. A. Tenreiro Machado
Institute of Engineering, Polytechnic of Porto
Dept. of Electrical Engineering
Rua Dr. Antonio Bernardino de Almeida, 431
4249-015 Porto, Portugal

Prof.Antonio Marzocchella
Naples, Italy

Prof.Patrizia Pucci
University of Perugia - Italy
Department of Mathematics and Computer Science

Prof. Tobias Schfer
Department of Mathematics
College of Staten Island, City University of New York
Staten Island, NY, USA

Dr. Yuri Sobral
Universidade de Braslia
Departamento de Matemtica, Campus Universitrio Darcy Ribeiro
Braslia, DF, 70910-900, Brazil

Prof. Knut Solna
University of California
Department of Mathematics
University of California, Irvine
340 Rowland Hall, Irvine, 92697-3875, California, USA

Prof. Xu Yang
University of California
Department of Mathematics
Santa Barbara, CA 93106

From  $224.00
Add to Cart